# SDR RAIA201603100001

- Difficulty date: March 10, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N855HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145387
- Aircraft time: 30,935 hours, 25,389 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Worn
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 2 LEAK.  R & R BLEED SEALS.  OPS AND LEAK CHECK GOOD.
